RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 17, Number 2  


The integro-differential indicator for a problem of single-beam tomography
D. S. Anikonov, V. G. Nazarov, I. V. Prokhorov
3
Differential identities for partial differential equations
Yu. E. Anikonov
11
A multidimensional inverse problem of determining two coefficients in the acoustic equation
T. V. Bugueva
18
Reconstruction of the convolution operator from the right-hand side on the real half-axis
A. F. Voronin
32
Numerical study of MPI/OpenMP implementation with postman threads for a three-dimensional splitting scheme in heat transfer problems
K. V. Voronin
41
Detecting mistakes and filling gaps in data cubes
N. G. Zagoruyko, V. V. Tatarnikov
50
Justification of an effective algorithm for determining the pointwise completeness and pointwise degeneracy of linear delay systems of order 12
A. A. Korobov
59
On solving systems of chemical kinetics equations by explicit methods
A. M. Lipanov, A. A. Bolkisev
74
On the impact deformation of an incompressible half-space under the action of a shear load of variable direction
V. E. Ragozina, Yu. E. Ivanova
87
Simple stochastic models of fractures
L. Ya. Savel'ev
97
To the problem of modeling of reflexive behaviour in a conflict on the example of a biological community
M. G. Sadovskii, M. Yu. Senashova
107
On a relaxing motion of a hydromechanical system
V. L. Sennitskii
119
Estimation of the precision for the Tikhonov regularization method in solving an inverse problem of solid-state physics
V. P. Tanana, A. A. Erygina
125
Convergence of the finite element method for elliptic equations with strong degeneration
M. V. Urev
137
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020